# SDR ASAA2018051624957

- Difficulty date: May 16, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 39,595 hours, 11,981 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Lug
- Part number: 186A100041
- Part serial: SAIC1124
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 39,595 hours, 11,981 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB AFT ATTACH FITTING, LOWER LUG STAB SIDE, AFT SIDE HAS EVIDENCE OF CORROSION.  ACFT GROUNDED.  REPAIRED THE ATTACH FITTING LOWER LUG IAW EA EA 20332.
